Aa
Aa
A
A
A
Close
Avatar universal

Lyrica withdrawal

I have been taking 150mg x2 of lyrica for 6 months,   My mood has been affected tremendously, depression, anxiety, not wanting to do anything.
I have had enough!  I stopped taking my first dose of 150mg immediately and haven't had any issues, I plan on continuing to stop cold turkey.  I would rather have my life back than be on this medication.

So far so good, I will keep you all posted on w/d

I
2 Responses
Sort by: Helpful Oldest Newest
271792 tn?1334979657
What is that poll all about???? It makes no sense at all. sorry, I cannot help you with that.

Anyway, I would consult with your doctor before stopping the medication cold turkey. Let him/her give you the correct advise on how to stop. What do you plan to do for your pain issues after this medication?
Helpful - 0
495284 tn?1333894042
COMMUNITY LEADER
I agree with IBK here.  Talk with your doctor about stopping this med.  We want you to be safe~
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.